# SDR SWAA2015120946916

- Difficulty date: November 12, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 61,842 hours, 48,706 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 6546455
- Condition: Delaminated
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON TAB, DELAMINATED ON UPPER SURFACE INBD TE SECTION.  REPAIRED TAB IAW SRM.
